MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT SINGLE 1.4MM 1 #1 MB; PROSTHESIS, SPORTS MED

ZIMMER BIOMET, INC. JGRKNT SINGLE 1.4MM 1 #1 MB; PROSTHESIS, SPORTS MED
Catalog Number 912030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that approximately three (3) weeks ago, the shaft of the device was fractured during surgery and the surgeon could not insert the implant.The shaft was removed and the surgery completed with a second device.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A juggerknot device was returned for evaluation.Visual examination of the returned product identified the prongs to be bent and fractured.The anchor and sutures were not returned.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JGRKNT SINGLE 1.4MM 1 #1 MB
Common Device Name
PROSTHESIS, SPORTS MED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10830420
Report Number0001825034-2020-04101
Device Sequence Number14402434
Product Code MBI
UDI-Device Identifier00880304477193
UDI-Public(01)00880304477193
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2024
Device Catalogue Number912030
Device Lot NumberP13333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1